New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gl861
New Member


Date Joined Jan 2007
Total Posts : 3
   Posted 1/13/2007 9:09 AM (GMT -7)   
Just started taking the Glucophage today,& How long does it take to start working?
 
Also,what side effects does it cause? I know it's making me have a upset stomach!

T Bird
Regular Member


Date Joined Sep 2006
Total Posts : 27
   Posted 1/13/2007 5:42 PM (GMT -7)   
I don't know how long it will take to work. My blood sugar is stable but I don't remember how long it will take. Just one dr's visit she said I could stop testing my blood. I'm borderline diabetic or prediabetic whatever you want to call it. Yes an upset stomach is a side effect it will go away in 3 months. Drink milk or have a few crackers about a half hour after taking the glucophase just make sure to count that towards the sugar in your next meal!

gelchick
Regular Member


Date Joined Aug 2006
Total Posts : 477
   Posted 1/14/2007 2:56 PM (GMT -7)   

I've been taking glucophage (metformin) since the end of July- I have to take it with food or milk (before bed dose) or my stomach kills me- as long as I eat, I am fine. You should start to see improvement in your BG levels soon after starting it- it is not like Actos or Avandia which take 6-8 weeks to kick in.

sandy


I just want to live happily ever after-every now and then. Jimmy Buffett

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:17 AM (GMT -7)
There are a total of 2,733,406 posts in 301,114 threads.
View Active Threads


Who's Online
This forum has 151254 registered members. Please welcome our newest member, Amir5600.
181 Guest(s), 2 Registered Member(s) are currently online.  Details
gitane44, Stetsonva


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer